Diary of Unknown Symptoms

Mystery of the Internal Vibration

Entry for June 30, 2006


I didn’t eat any of the high fibre cereal yesterday and today I’m feeling better with no stomach cramps. So if I am deficient in magnesium, why have I been okay taking high doses of B Complex suppliments for such a long time without any magnesium?

Higher amounts of Vitamin B6 will also increase magnesium retention, although this only takes place following long-term oral supplementation, while regular Vitamin B6 injections will quickly result in a high magnesium / low calcium ratio.

WOW! B6 will increase magnesium retention following long-term oral supplementation. Could this be why my symptoms are not really improving? I’ve been trying to have wheatgrass which is high in magnesium at least once, sometimes twice a week along with high doses of B6. I’ve also been drinking two litres of water every day.

Advertisements

June 30, 2006 - Posted by | Health | , , ,

No comments yet.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

%d bloggers like this: